Macrodantin User Reviews

Macrodantin - User Reviews

Macrodantin User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Macrodantin sorted by most helpful. Patient Discussions FAQs


Comment from: anxious, 55-64 on Treatment for 1-2 years (Patient) Published: May 24

After a year of taking this medicine, I choose to stop. I am allergic to most medicine, so I have been instructed to take this with an anti-histime. Worked for awhile, but starting having severe itching,some rash, hives, headached, IB,slight fever,loss of appetite, mood swings, much anxious moments, and high blood pressure. I chose to stop, and now awaiting further instructions for a change of medication.

Related Reading: itching | high blood pressure

Comment from: rogueriversan, 55-64 on Treatment for less than 1 month (Patient) Published: August 21

I WANTED TO THANK ALL OF YOU WHOM HAVE WRITTEN IN AND GAVE YOUR REVIEWS OF THIS MEDICATION , I HAVE IT HERE AND SOMETHING TOLD ME TO WAIT TO TRY THIS . I HAVE HAD MANY ADVERSE REATIONS TO MEDICATIONS AND WAS GOING TO TRY THIS FOR PREVENTION OF BLADDER INFECTIONS, I WILL NOT TRY THIS AFTER READING ABOUT ALL OF THESE BAD EXPERIENCES SO THANKS SO MUCH FOR GIVING YOUR OPINIONS I HAVE ENOUGH PROBLEMS DON'T NEED ANY MORE. WILL JUST HAVE TO STRUGGLE THROUGH THE COMING BLADDER INFECTIONS AND HOPE FOR THE BEST. I HAVE USED CIPRO AND FELT TRUELY SICK FROM IT, ALTHOUGH IT WORKS ON THE INFECTION IT REALLY MESSES WITH YOUR STOMACH EVEN TAKING WITH FOOD IT IS A PROBLEM. I HAVE USED FOSAMAX FOR A FEW YEARS AND IT WASN'T HELPING MY OSTEOARTHURITUS AFTER BONE SCANS, SO I OPT NOT TO CONTINUE USING THIS, PLEASE BE VERY CAREFUL THIS REALLY MESSES WITH YOUR TEETH AND JAW BONES, I HAD TO HAVE SPECIAL CARE WITH DENTISTS BECAUSE OF WHAT IT HAS DONE TO MY JAW BONES. DRUGS LIKE THESE NEED TO BE OFF THE LIST FOR USAGE TO HUMANS! I WISH GOOD HEALTH TO ALL AND BEWARE SOME DRUGS ARE PERMINATELY HARMFUL TO US.

Related Reading: CIPRO

Comment from: roo, 19-24 on Treatment for 1-6 months (Patient) Published: May 21

was ok at start but after a month and a half have started feeling really ill all the time and have been getting headaches that last around 3 days, unbearable, rash on my legs and have also had pain in my knees

Comment from: trying to help, 55-64 Published: May 16

My mother took this medicine for 10 years. She has 1/4 usage of one lung and was diagnosed with degenerative heart disease this week. She will die early because of this drug. User beware!

Related Reading: heart disease

Comment from: Henrietta, 65-74 on Treatment for less than 1 month Published: March 05

This drug was prescribed for UTI after Cipro didn't do the job and almost immediately the patient felt nauseous, feverish and achey. Was told by physician that she most likely had a 2ndary bug or virus. Continued taking for 5 days and began having chills and the shakes. Stopped taking and went to ER and found she was in complete liver failure. Was admitted to hospital and treated for 48hrs with solutions to rehydrate and other antibiotics to clear the UTI. Liver enzyme levels were dangerously elevated and she almost died. Still being monitored with blood tests and rather debilitated. This drug is very dangerous and should never be prescribed.

Comment from: ruthieann, 55-64 on Treatment for 1-6 months (Patient) Published: December 26

I have taken this medication a total of three times for prevention. The first time I was very nauseated but did not think it was the med. The second time I was severely ill--vomiting for almost 4 hours. Cold and clammy-sweats ect. I thought I had picked up the stomache flu. Took the pill yesterday afternoon and you guessed it-severe vomiting ect. Seems I was sicker for a couple hours longer. Horrible experience both times. I won't be ever taking this again. Two times is not a coincidence.

Comment from: 19-24 on Treatment for 1-6 months Published: October 24

I got a couple of episodes of severe abdominal pain and my doctor took me off it, at least temporarily.

Comment from: Kirstin, 35-44 on Treatment for 2-5 years (Patient) Published: October 06

I believe that this drug has caused me to have a chronic cough for about 3 years. I am in the process of some test. It has worked taking care of the problem I have with UTI, but this cough is driving me crazy.

Related Reading: cough

Comment from: philothea, 45-54 on Treatment for 1-2 years (Patient) Published: October 22

I developed Autoimmune Hepatitis, a sometimes FATAL disease, from taking this drug for only one year! Consumer/doctors BEWARE!

Related Reading: Hepatitis


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Women's Health

Find out what women really need.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations